# SDR A6WA200740150

- Difficulty date: March 20, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 12,377 hours, 10,895 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRUCK BOTTOM U-CHANNEL CRACKED APPROX .1 INCH LONG.  (K)  [SUP 05-09-07]  MAINTENANCE REMOVED AND REPLACED CARGO DOOR FORWARD U-CHANNEL IAW CRJ 200 SRM 51-42-06.  (M)
